Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part
Compositio Mathematica, Tome 82 (1992) no. 1, p. 1-24
@article{CM_1992__82_1_1_0,
     author = {Andr\'e, Yves},
     title = {Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {1},
     year = {1992},
     pages = {1-24},
     zbl = {0770.14003},
     mrnumber = {1154159},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1992__82_1_1_0}
}
André, Yves. Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part. Compositio Mathematica, Tome 82 (1992) no. 1, pp. 1-24. http://www.numdam.org/item/CM_1992__82_1_1_0/

[A1] André, Y., Sur certaines algèbres de Lie associées aux schémas abéliens, Note C.R.A.S.t. 299 I n°5 (1984), 137-140. | MR 756310 | Zbl 0609.14024

[A2] André, Y., Quatre descriptions des groupes de Galois différentiels, Proceedings of the 'Séminaire d'algèbre de Paris', Springer, L.N. 1296. | Zbl 0651.12015

[B] Borovoi, M., The Hodge group and the algebra of endomorphisms of an abelian variety; Questions of group theory and homological algebra (A.L. Onishchik, ed.), Yaroslav, Ges. Univ. 1981 (Russian). | MR 709629 | Zbl 0494.14017

[CKS] Cattani, E., Kaplan, A., Schmid, W., Degeneration of Hodge structure, Ann. Math. 123 (1986) 457-535. | MR 840721 | Zbl 0617.14005

[CG] Cornalba, M., Griffiths, P., Some transcendental aspects of algebraic geometry, Proc. Symp. Pure Math. Vol. XXIX, AMS 1975, 3-110. | MR 419438 | Zbl 0309.14007

[D1] Deligne, P., Equations différentielles à points singuliers réguliers. LN 163 (1970) Springer. | MR 417174 | Zbl 0244.14004

[D2] Deligne, P., Théorie de Hodge. II. Publ. Math. IHES 40 (1972), 5-57; III, Publ. Math. IHES 44 (1974) 5-78. | Numdam | MR 498551 | Zbl 0237.14003 | Zbl 0219.14007

[D3] Deligne, P., La conjecture de Weil pour les surfaces K3, Inv. Math. 15 (1972), 206-226. | MR 296076 | Zbl 0219.14022

[DM] Deligne, P. and al., Hodge cycles, motives and Shimura varieties, Springer L.N. 900 (1982). I. Hodge cycles on abelian varieties 9-100. II. Tannakian categories 101-228. | MR 654325 | Zbl 0477.14004

[HZ] Hain, R.M., Zucker, S., Unipotent variations of mixed Hodge structure, Inv. Math. 88 (1987), 83-124. | MR 877008 | Zbl 0622.14007

[K] Kashiwara, M., A study of variation of mixed Hodge structure, Publ. RIMS Kyoto Univ. 22 (1986) 991-1024. | MR 866665 | Zbl 0621.14007

[Kz] Katz, N., Algebraic solutions of differential equations, Inv. Math. 18 (1972), 1-118. | MR 337959 | Zbl 0278.14004

[M] Manin, Y., Rational points of algebraic curves over function fields, AMS transl. (2) 37, 59-78. | Zbl 0151.27601

[Md] Mumford, D., Abelian Varieties, Oxford University Press, Oxford (1970). | MR 282985 | Zbl 0223.14022

[My] Murty, V.K., Exceptional Hodge classes on certain abelian varieties, Math. Ann. 268 (1984), 197-205. | MR 744607 | Zbl 0521.14004

[Sd] Schmid, W., The singularities of the period mapping, Inv. Math. 22 (1973), 211-319. | MR 382272 | Zbl 0278.14003

[S] Shimura, G., On analytic families of polarized abelian varieties and automorphic functions, Ann. of Math. 78 (1963), 149-192. | MR 156001 | Zbl 0142.05402

[SZ] Steenbrink, J., Zucker, S., Variation of mixed Hodge structure. I. Inv. Math. 80 (1985), 489-542. | MR 791673 | Zbl 0626.14007

[W] Waterhouse, W., Introduction to affine group schemes, Springer, Heidelberg, 1979. | MR 547117 | Zbl 0442.14017